# SDR DALA2018092605767

- Difficulty date: September 26, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 78,724 hours, 21,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6806, L/P 0758023) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:601 / ACARS TEXT: FRC521207601 KNUCKLE KNOCKER INOP / INTERIOR. ADJUSTED DOOR BUSTLE. OPS NML.
